Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 139, NWS Philadelphia/Mount Holly

July 16, 2024Delaware County, Pennsylvania; New Castle County, Delaware; 5 counties in New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 16, 2024, 9:04 PM EDT for Delaware County, Pennsylvania; New Castle County, Delaware; 5 counties in New Jersey. It was in force for 56 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2024, 9:04 PM EDT (01:04 UTC)
Expired
Jul 16, 2024, 10:00 PM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties New Castle County, DE, Atlantic County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA

The radar

The Dover AFB radar (KDOX), 94 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 9:06 PM EDTTSTM WND GST 49New Castle County Airpo, DEKILG: New Castle County Airport.
Jul 16, 9:19 PM EDTTSTM WND DMGWilmington, DE*** 2 INJ *** Live local news coverage report of 2 people rushed to hospital after tree fell onto a home in Wilmington. Time estimated. Exact location not known.
Jul 16, 9:35 PM EDTTSTM WND GST 60Pitman, NJTrained spotter estimated winds up to 60 mph.
Jul 16, 9:36 PM EDTMARINE TSTM WIND 471 Nne Delaware City, DEDelaware City, DE (NOS-PORTS).
Jul 16, 9:40 PM EDTMARINE TSTM WIND 54Lower Alloways Creek, NJNJWXNET: Lower Alloways Creek.
Jul 16, 9:45 PM EDTTSTM WND DMGPilesgrove Twp, NJTrees down. Time estimated from radar.
Jul 16, 9:50 PM EDTTSTM WND DMGSalem, NJTrees down. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 3:36 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2024-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2024-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2487 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1346 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.5
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted.

670 
WUUS51 KPHI 170104
SVRPHI
DEC003-NJC001-007-011-015-033-PAC045-170200-
/O.NEW.KPHI.SV.W.0139.240717T0104Z-240717T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
904 PM EDT Tue Jul 16 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  New Castle County in northern Delaware...
  Northwestern Atlantic County in southern New Jersey...
  Northwestern Cumberland County in southern New Jersey...
  Salem County in southern New Jersey...
  Southeastern Camden County in southern New Jersey...
  Gloucester County in southern New Jersey...
  South central Delaware County in southeastern Pennsylvania...

* Until 1000 PM EDT.

* At 904 PM EDT, severe thunderstorms were located along a line
  extending from near Chester Township to North Star to near 
  Woodlawn, moving southeast at 25 mph. This line of storms has a 
  history of producing extensive wind damage in Chester County.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Emergency management.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Wilmington, Vineland, Newark, Middletown, Chester, Glassboro,
  Hammonton, Pennsville, Pitman, Clayton, Carneys Point, Elsmere, New
  Castle, Penns Grove, Salem, Woodstown, Alloway, Quinton,
  Swedesboro, and Delaware City.

This includes the following highways...
 New Jersey Turnpike between exits 1 and 2.
 Interstate 95 in Pennsylvania between mile markers 0 and 4.
 Interstate 95 in Delaware between mile markers 1 and 23.
 Interstate 295 in New Jersey between mile markers 0 and 17.
 Atlantic City Expressway between mile markers 29 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3973 7577 3977 7574 3986 7539 3967 7474
      3947 7516 3938 7577 3972 7579
TIME...MOT...LOC 0104Z 296DEG 23KT 3982 7542 3974 7573 3962 7603 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Staarmann
1 follow-up statement
276 
WWUS51 KPHI 170131
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
931 PM EDT Tue Jul 16 2024

PAC045-170141-
/O.CAN.KPHI.SV.W.0139.000000T0000Z-240717T0200Z/
Delaware PA-
931 PM EDT Tue Jul 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DELAWARE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Delaware...southern New Jersey...and southeastern
Pennsylvania.

LAT...LON 3977 7574 3983 7549 3980 7541 3985 7534
      3967 7474 3947 7516 3938 7577 3972 7579
TIME...MOT...LOC 0131Z 295DEG 23KT 3975 7524 3967 7555 3957 7578 

$$

DEC003-NJC001-007-011-015-033-170200-
/O.CON.KPHI.SV.W.0139.000000T0000Z-240717T0200Z/
New Castle DE-Atlantic NJ-Cumberland NJ-Salem NJ-Camden NJ-
Gloucester NJ-
931 PM EDT Tue Jul 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NEW CASTLE...NORTHWESTERN ATLANTIC...NORTHWESTERN CUMBERLAND...
SALEM...SOUTHEASTERN CAMDEN AND GLOUCESTER COUNTIES...

At 931 PM EDT, severe thunderstorms were located along a line
extending from Mullica Hill to New Castle to Brantwood, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Wilmington, Vineland, Newark, Middletown, Glassboro, Hammonton,
Pennsville, Pitman, Clayton, Carneys Point, Elsmere, New Castle,
Penns Grove, Salem, Woodstown, Alloway, Quinton, Swedesboro, Delaware
City, and Newfield.

This includes the following highways...
 New Jersey Turnpike between exits 1 and 2.
 Interstate 95 in Delaware between mile markers 1 and 22.
 Interstate 295 in New Jersey between mile markers 0 and 18.
 Atlantic City Expressway between mile markers 29 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3977 7574 3983 7549 3980 7541 3985 7534
      3967 7474 3947 7516 3938 7577 3972 7579
TIME...MOT...LOC 0131Z 295DEG 23KT 3975 7524 3967 7555 3957 7578 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 7:40 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 16, 7:40 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
740 PM EDT Tue Jul 16 2024

.SYNOPSIS...
A thermal trough will remain in place over the East Coast through
Wednesday as Bermuda high pressure remains offshore. A cold front
will move across the region on Wednesday night into Thursday and
stall to our south through the weekend. High pressure briefly builds
into the area Friday through Sunday before another front approaches
the area into early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch remains in effect for the entire
CWA through 10 PM. A new line of convection has formed along the
same boundary as the previous convection earlier this evening,
near and southeast of the I-78 corridor. Abundant instability
continues to fuel this instability and will continue to do so as
it propagates to the east-southeast towards the I-95 corridor.
DCAPE values in excess of over 1000 J/kg will support scattered
severe thunderstorms this evening with damaging winds and
downpours. Southeast of the I-95 corridor, storms may begin to
weaken as low-level lapse rates decrease with increasing
influence from the marine layer. However, if any storms become
more cold-pool dominant, they may be able to overcome this and
continue to progress southeastward. Overall, showers and
thunderstorms are expected to taper off by midnight across the
region. Warm and humid again tonight with lows in the 70s,
though not much below 80 in and around Philadelphia.

Dangerous heat continues into Wednesday again with many locations
seeing heat index values over 100 by the afternoon. While cloud
coverage and possible storms (severe weather and hydro discussion
below) may limit temperatures from getting too out of hand, dew
points will likely increase a bit and linger in the low 70s during
the afternoon hours, leading to continued oppressive heat. As a
result, heat headlines will be carried into Wednesday given the
compounded effect from numerous days with dangerous heat.

For the storms on Wednesday, a slow-moving cold front will create a
marathon of severe weather and hydro concerns beginning early
afternoon through the late night hours. Abundant instability and
PWAT values over 2 inches will fuel the potential for training
thunderstorms across the region. Much of the storms during the
afternoon will stay north and west of the I-95 corridor with storms
in the afternoon and nighttime largely impacting areas south and
east. SPC currently has a Slight Risk of severe weather across much
of the region with a Marginal across much of the Jersey Shore and
Delaware Beaches. The WPC has a Slight Risk for excessive rainfall
for the urban corridor with a Marginal Risk for the rest of the
CWA.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Scattered thunderstorms are expected to continue through the first
half of Wednesday night ahead of the advancing cold front. Heavy
rain and locally gusty winds will be the main threats as the line of
storms work their way through the area. Storms should eventually
give way to just some residual showers before tapering off from
northwest to southeast overnight. Low temps will fall in the upper
60s to low 70s.

The cold front should fully cross through the region by Thursday
morning but will begin to slow down as it passes to our south and
east. So while, the northern half of the area will begin to see some
clearing, the southern half of the area (especially near the coast),
will see cloud cover linger throughout the day. Isolated showers and
storms may hang up along the coast as well, but overall, this chance
remains uncertain/low. On the bright side, this cold front will
knock down temps with highs in the low to mid 80s.

By Thursday night and Friday, the cold front will slide far enough
to our south, allowing the drier airmass behind the front to fully
filter into the region. Skies will become mostly clear at night with
just a few fair weather clouds during the day on Friday. Temps will
be very close to normal with highs in the mid to upper 80s and lows
in the 60s. The biggest change is that with the drier airmass, dew
points will be back in the 50s, so it will feel much more
comfortable outside compared to earlier this week.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
The long term will encompass a much more seasonable, sensible and
comfortable weather period compared to the previous two weeks. Broad
high pressure will build in from the north and west through much of
the weekend with just a stationary boundary located near the
southern Delmarva. A few impulses will transverse along the boundary
which may cause a few isolated to scattered showers/storms through
the weekend but this will primarily be confined to the Delmarva and
southernmost New Jersey. Elsewhere, a dry weekend is anticipated
with a mix of clouds and sun. Some better energy and forcing then
approaches on Monday and Tuesday, which brings the threat for a more
widespread potential for showers and thunderstorms back to the area.

In terms of temperatures, a very comfortable airmass will be in
place for mid-July. Temps will generally be in the mid to upper 80s
with dew points in the 60s. This will keep heat indicies in close
proximity to the actual air temperature, so no heat headlines are
expected in the near future.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Mainly VFR overall but scattered showers and
thunderstorms are producing strong winds and rapid visibility
reductions at times. Wind gusts in excess of 40 kt and VSBYs
less than 1SM in heavy rain possible in the strongest storms.
KILG/KMIV/KACY have slightly lower probability of seeing any
thunderstorms/restrictions. SHRA/TSRA taper off by 02-04Z. VFR
overall. SW winds 5 to 10 kt. Moderate confidence.

Wednesday...VFR in the morning before showers and thunderstorms in
the afternoon and into the evening could result in sub-VFR
conditions. Winds mainly out of the southwest around 10 kts.
Moderate confidence.

Outlook...

Wednesday night...Sub-VFR conditions likely with scattered
thunderstorms. A few storms may be severe with locally damaging
winds.

Thursday through Sunday...Primarily VFR. A chance of a thunderstorm
at KACY/KMIV on Thursday with a slight chance of a thunderstorm over
the weekend. Otherwise, no significant weather expected.

&&

.MARINE...
Although conditions may approach Small Craft Advisory criteria
tonight, it looks like conditions will fall just short. SW winds 15
to 20 kt this afternoon, then diminishing to 10 to 15 kt tonight.
Seas 3 to 4 feet.

SCA conditions possible later on Wednesday as gusts near 20-25 kts
with seas building near or just shy of 5 feet. Showers and
thunderstorms may produce winds in excess of 40 kts.

Outlook...

Wednesday night...SCA conditions likely. S-SW winds around 10-20 kt
and seas around 4-6 feet.

Thursday through Sunday...No marine headlines expected. Winds will
generally range between 5-15 kt with seas of 2-4 feet.

Rip Currents...

For Wednesday, the south-southwest flow will increase to around
15-20 mph with gusts up to 25 mph. Wave heights in the surf
zone are again forecast to be around 1-3 feet with a 5-7 second
period. Therefore, a MODERATE RISK for the development of
dangerous and life threatening rip currents is again in place
for the Jersey Shore in Ocean, Atlantic, and Cape May counties,
and a LOW risk for the Jersey Shore in Monmouth county and
Delaware Beaches.

Late day showers and thunderstorms are possible along both the
Jersey Shore and Delaware Beaches.

Some areas of fog at times will cause reduced visibility along
the shoreline.

For Thursday, winds will turn more offshore out of the west to
northwest and decrease to around 10 mph. Wave heights will
mainly remain around 1-2 feet with a 5-7 second period. As the
winds should be weaker and directed offshore across the region,
the risk for the development of dangerous and life threatening
rip currents is forecast to decrease to LOW on Thursday for all
coastal zones.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.CLIMATE...
Georgetown and Reading tied their record highs for yesterday July
15th. Georgetown also tied its record warm lowest temperature for
Monday with 75 degrees. For today and Wednesday, near record breaking
temperatures (both highs and lows) are possible. We've included the
records for our climate sites below.

Record High Temperatures (today)
                          July 16
Site                  Record/Year
Allentown (ABE)          101/1988
AC Airport (ACY)         100/1983
AC Marina (55N)          100/1983
Georgetown (GED)          97/1953 & 1992
Mount Pocono (MPO)        93/1988
Philadelphia (PHL)       102/1988
Reading (RDG)            100/1900
Trenton (TTN)            102/1988
Wilmington (ILG)         100/1983

Record Warmest Low Temperatures (today)
                          July 16
Site                  Record/Year
Allentown (ABE)           76/1983
AC Airport (ACY)          77/1983
AC Marina (55N)           80/2013
Georgetown (GED)          80/1955
Mount Pocono (MPO)        70/1955
Philadelphia (PHL)        80/2013
Reading (RDG)             78/1955
Trenton (TTN)             78/1983
Wilmington (ILG)          77/2013

Record High Temperatures (Wednesday)
                          July 17
Site                  Record/Year
Allentown (ABE)           99/1999
AC Airport (ACY)          99/2012
AC Marina (55N)           95/1937
Georgetown (GED)         100/2019
Mount Pocono (MPO)        91/1999
Philadelphia (PHL)       102/1988
Reading (RDG)            102/1988
Trenton (TTN)            100/1988
Wilmington (ILG)         100/1988

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT Wednesday for PAZ060>062-
     070-071-101>106.
     Heat Advisory until 8 PM EDT Wednesday for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT Wednesday for NJZ007>010-
     012-013-015>023-027.
     Heat Advisory until 8 PM EDT Wednesday for NJZ001-014.
DE...Excessive Heat Warning until 8 PM EDT Wednesday for DEZ001>003.
     Heat Advisory until 8 PM EDT Wednesday for DEZ004.
MD...Excessive Heat Warning until 8 PM EDT Wednesday for MDZ012-015-
     019-020.
MARINE...None.

&&

SYNOPSIS...DeSilva/Robertson
NEAR TERM...AKL/MJL
SHORT TERM...DeSilva
LONG TERM...DeSilva
AVIATION...AKL/DeSilva/MJL
MARINE...AKL/DeSilva/MJL
CLIMATE...

In the hours before

Local storm report, Jul 16, 8:17 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
817 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Tstm Wnd Gst     Glenmoore               40.07N 75.78W
07/16/2024  M55 MPH          Chester            PA   Mesonet

            55 mph wind gust at Glenmoore DEOS site.

&&
Local storm report, Jul 16, 8:27 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
827 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     Tstm Wnd Dmg     2 SSW Parkesburg        39.93N 75.93W
07/16/2024                   Chester            PA   Emergency Mngr

            Numerous reports of trees and wires down in
            western Chester County relayed by EM.

&&

DeSilva
Local storm report, Jul 16, 8:31 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
831 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Tstm Wnd Dmg     1 ENE Metuchen          40.55N 74.34W
07/16/2024                   Middlesex          NJ   Trained Spotter

            Numerous trees either uprooted or snapped in
            Roosevelt Park in Edison. Time estimated.

&&

DeSilva
Local storm report, Jul 16, 8:37 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
837 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Tstm Wnd Gst     West Grove              39.86N 75.84W
07/16/2024  M52 MPH          Chester            PA   Mesonet

            West Grove SECCRA - DEOS Site.

&&

DeSilva
Local storm report, Jul 16, 8:39 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
839 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Gst     Kennett Square          39.87N 75.68W
07/16/2024  M55 MPH          Chester            PA   Mesonet

            Kennett Square DEOS Site.

&&

DeSilva
Local storm report, Jul 16, 8:52 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
852 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     Tstm Wnd Dmg     Coatesville             39.98N 75.82W
07/16/2024                   Chester            PA   Public

            Trees down with estimated 60 mph wind gusts.

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:05 PM EDTSevere Thunderstorm WarningPHIChester, Delaware70 min
Jul 16, 8:13 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery62 min
Jul 16, 8:23 PM EDTSevere Thunderstorm WarningPHIBucks, Delaware, Montgomery, Philadelphia67 min
Jul 17, 2:16 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery59 min
Jul 17, 3:05 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia39 min
Jul 17, 5:51 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe54 min
Jul 17, 6:18 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe57 min
Jul 17, 6:40 PM EDTSevere Thunderstorm WarningPHIMonroe, Northampton65 min
Jul 17, 7:06 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton54 min
Jul 17, 7:18 PM EDTFlash Flood WarningPHICarbon, Lehigh, Monroe, Northampton2 hr
Jul 16, 10:17 PM EDTSevere Thunderstorm WarningPHIKent, New Castle58 min
Jul 16, 11:08 PM EDTSevere Thunderstorm WarningPHIKent, New Castle, Sussex67 min
Jul 17, 7:56 PM EDTSevere Thunderstorm WarningPHIKent, New Castle44 min
Jul 16, 8:50 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Mercer, Monmouth and 1 more55 min
Jul 16, 9:05 PM EDTSpecial Marine WarningPHI115 min
Jul 16, 9:07 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset68 min
Jul 16, 9:10 PM EDTSpecial Marine WarningPHI2 hr
Jul 16, 9:49 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more71 min
Jul 16, 9:53 PM EDTSpecial Marine WarningPHI2 hr
Jul 16, 10:50 PM EDTSpecial Marine WarningPHI115 min
Jul 16, 10:58 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland, Gloucester, Salem62 min
Jul 17, 12:00 AM EDTSpecial Marine WarningPHI90 min
Jul 17, 1:28 AM EDTSpecial Marine WarningPHI62 min
Jul 17, 3:04 AM EDTSmall Craft AdvisoryPHI33 hr
Jul 17, 2:25 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren65 min
Jul 17, 3:13 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren62 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2024Severe Thunderstorm Warnings in Pennsylvania, 2024Severe Thunderstorm Warnings in Delaware, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.